# SDR DALA13030073158

- Difficulty date: June 10, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 28,434 hours, 14,596 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Fuse
- Condition: Failed
- Location: Instrument Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKGROUND LIGHTS INOPERATIVE.  OVHD PANEL EMERGENCY LIGHT SWITCH PEDESTAL FLAP HANDLE. R & R OVHD EMERGENCY LIGHT SWITCH INTEGRATED LIGHTED PLATE STOCK NR 32-3300-3-0592 (11LF) IAW AMM 33-13-42.  OPS CHECK GOOD. PEDESTAL FLAP HANDLE LIGHTED PLATE MEL AND PLAC SOB. TROUBLESHOT BAC LIGHT FLAP HANDLE AND EMERGENCY LIGHT. FOUND GROUND CONTROL FUSE BURN OFF. R & R FUSE 6 IAW ASM33-13.16F CONTROLLER LIGHT AT H.  SECURED FLAP PANEL. OPS CK GOOD.  REMOVED PLACARD . OK FOR SVC.
